Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Facial glandular swelling and ache during menstruation

I had experienced the worst facial glandilar swelling/ache during my menustration/ it resembled the Mumps-I had the Mumps early in childhood/ My veins were achey/ afebrile/ wrapped my face/ I am 44yrs /old/184lbs/ taking acebutolol 2x s/day-pvc s/ alcohol drink 2-3x s week/ my symptoms during my menstrual usually are SOB/ facial-mild extremity edema/fatigue-never facial glandular swelling ache/pain/ very concerning!
Asked On : Wed, 2 May 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
With the above history alone it is not possible to say what exactly caused your problem. More details are needed like where exactly was the swelling, how big was it, was it on both sides, how long did it last, did you take any medicines for that, was there any preceding or accompanying common cold or sore throat etc to make a better diagnosis.
Probably what you had was inflammation of lymph node in the neck.
It was unlikely to be Mumps as one attack gives life long immunity even though rarely it can recur.
Your age and body weight have no relation to it.
Acebutolol and alcohol do not cause such problem.
No relation to menstruation
It is not a matter of concern unless it recurs.
If it recurs show it to an ENT specialist who can examine you and determine the cause of it and do the needful.
Wish you good health
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor